# SDR SWAA2022031766254

- Difficulty date: February 1, 2022
- Submitted: March 17, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737*
- Aircraft serial: 30271
- Aircraft time: 46,977 hours, 30,310 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TE ANGLE AT IB END OF TRANSVERSE WEB IS CRACKED WHERE IT ATTACHES TO DEFLECTION CONTROL RIB RT WING TE ANGLE AT O/B END OF TRANSVERSE WEB (CLIP) IS CRACKED WHERE IT ATTACHES TO DEFLECTION CONTROL RIB / [01] CORRECTION TO WRITE UP NAME; RT WING TE ANGLE AT O/B END OF TRANSVERSE WEB (CLIP) IS CRACKED WHERE IT ATTACHES TO DEFLECTION CONTROL RIB;[02] REMOVED R/H WING T/E ANGLE AT O/B END OF TRANSVERSE WEB (CLIP) IAW SRM 51-40-02-0G-0 PARA 7.;[03] REPLACED R/H WING T/E ANGLE AT O/B END OF TRANSVERSE WEB (CLIP) IAW SRM 51-40-02-0G-0 PARA 7.;[04] INSPECTION COMPLETE
